# SDR SWIA202156700

- Difficulty date: January 20, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG HAS CRACK (MARKED)   (C-CHECK) RO 3/4/2021    REMOVED AND REPLACED CRACKED PAX DOOR AFTDRAG ANGLE REF. CRJ900 SRM 51-42-06-001-001-A01, RESTORED FINISH AND APPLIED CORROSION INHIBITING COMPOUND TO REPLACEMENT DRAG ANGLE.
